Jump to content
CrazyBoards.org

Bupropion, is it bad for me?


Recommended Posts

Around this time last year I was on wellbutrin xl, I had a bit of a weird reaction to it. I was having hallucinations and pretty much a zombie. I went off of it without consulting my doctor after around 4 months. I went quite some time without medication until I realized that I was getting too depressed.

Long story short, now I'm on 150mg of bupropion.

At first I thought it was working great, I had so much energy that I could barely even sleep but I was actually getting stuff done around the house for the first time in months.

Now, after 2 months, I'm afraid the negative side effects are overwhelming.

I find that I'm not feeling happy at all, I still feel really depressed and at times I'm getting overwhelming suicidal thoughts. I'm sleeping 16 hours a day and just cannot wake myself up. I get uncontrollable anger outbursts, very upsetting considering I spent years in anger management to stop my anger.

Anyways, I feel like I may need to ask my doctor to change my meds, but I don't really want to go through the cycle of jumping through a million kinds.

Any advice?

Link to comment
Share on other sites

It can be hard to tell the difference between side effects, and the depression coming back again despite the medications.

 

Either way it doesn't sound like what you're on now is helping - changing medications sucks but so does feeling miserable and angry all the time.

Link to comment
Share on other sites

I agree with tryp.  If you want the depression to ease, you are going to have to see your doctor. It's very possible that there is an antidepressant available that will work for you and not give you unpleasant side effects.  But you have to take the first step and call your doctor.

 

olga

Link to comment
Share on other sites

Either way it doesn't sound like what you're on now is helping - changing medications sucks but so does feeling miserable and angry all the time.

 

This.

 

Also, Wellbutrin is acting on different neurotransmitters than typical ADs. Perhaps instead of switching, you could discuss augmenting with an SSRI?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...